# SDR USAA2011041891509

- Difficulty date: March 26, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 89,543 hours, 32,963 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 141N83841
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C1 - CORROSION ON L1 DOOR STOP FITTING, NR 4 FROM THE TOP AT BS 377.7, S12L.  REPLACED L1 DOOR STOP FITTING, NR 4 FROM THE TOP AT BS 377.7, S12L IAW B757 AMM 20-11-00-2.
